News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Pediatrics Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pediatrics Answers List

Forum Name: Pediatric Topics

Question: confused


 davincismuse - Wed Nov 16, 2005 12:00 am

hi, i am a seventeen-year-old from ohio and i have been experiencing some peculiar symptoms for a while now. i have always suffered from asthma and a series of allergies. but, with time i have noticed symptoms such as head pains, fatigue and difficulty sleeping. i am also noticing stabbing chest pain that usually occurs during times of rest as well as some unexplainable numbness and/or tingling in my face and fingertips. all of these symptoms are topped off an sharp pain in my armpit- right about where my lymph-node would be located- but only on the left side (chest pain only occurs on upper left side as well). i am only about four feet eleven inches, but i am active in tennis and these pains do not seem to affect me during these active times. around last may i did have a traumatizing experience that put me in the emergency room when i had an allergic reaction to a tylenol cold & sinus medication. my heart rate was near 180 at one point, i was shaking violently, and i was not completely lucid. since then, the chest pain has been more pronounced. perhaps you may be able to shed some light on these perplexing problems.
 Dr. Heba Ismail - Tue Nov 22, 2005 10:18 am

First of all, a chest pain which disappears with movement and exercise is definitely not cardiac. Also, pleuritc pain increases with movement. This is probably a muscle pain, since it usually improves or disappears with movement.
The tingling and numbness may result from low calcium levels, so you may wish to check your serum calcium level.
The headache, fatigue and insomnia could be the result of stress, which could also be the explanation for all of your symptoms.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here